Properties of stochastic Kronecker graphs

Mihyun Kang, Tamas Makai, Christoph Jörg Koch, Michal Karonski

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)395-432
JournalJournal of combinatorics
Volume6
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Kang, M., Makai, T., Koch, C. J., & Karonski, M. (2015). Properties of stochastic Kronecker graphs. Journal of combinatorics, 6, 395-432.

Properties of stochastic Kronecker graphs. / Kang, Mihyun; Makai, Tamas; Koch, Christoph Jörg; Karonski, Michal.

In: Journal of combinatorics, Vol. 6, 2015, p. 395-432.

Research output: Contribution to journalArticleResearch

Kang, M, Makai, T, Koch, CJ & Karonski, M 2015, 'Properties of stochastic Kronecker graphs' Journal of combinatorics, vol. 6, pp. 395-432.
Kang M, Makai T, Koch CJ, Karonski M. Properties of stochastic Kronecker graphs. Journal of combinatorics. 2015;6:395-432.
Kang, Mihyun ; Makai, Tamas ; Koch, Christoph Jörg ; Karonski, Michal. / Properties of stochastic Kronecker graphs. In: Journal of combinatorics. 2015 ; Vol. 6. pp. 395-432.
@article{e05f4bf98d22426d8d56a46c3020026c,
title = "Properties of stochastic Kronecker graphs",
author = "Mihyun Kang and Tamas Makai and Koch, {Christoph J{\"o}rg} and Michal Karonski",
year = "2015",
language = "English",
volume = "6",
pages = "395--432",
journal = "Journal of combinatorics",
issn = "2156-3527",

}

TY - JOUR

T1 - Properties of stochastic Kronecker graphs

AU - Kang, Mihyun

AU - Makai, Tamas

AU - Koch, Christoph Jörg

AU - Karonski, Michal

PY - 2015

Y1 - 2015

M3 - Article

VL - 6

SP - 395

EP - 432

JO - Journal of combinatorics

JF - Journal of combinatorics

SN - 2156-3527

ER -